# SDR CALA2014013000121

- Difficulty date: January 30, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 40,657 hours, 11,955 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 146N6100672
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK R4 DOOR INNER SKIN CRACKED AT LIGHTNING HOLE, CTR INBD OF HANDLE BOX.  REPAIRED CRACKED R-4 DOOR INNER SKIN AT LIGHTNING HOLE, CTR INBD OF HANDLE BOX IAW ECRA 5211-01416.
